# SDR KCSA2025113067

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 86,315 hours, 15,127 cycles
- Engine: Pwa PW4056
- Engine time: 86,218 hours, 14,060 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER INBD NR 4 ENG DELAMINATED AT 10 O'CLOCK POSITION.  REMOVED AND REPLACED NR 4 INBD THRUST REVERSER IAW AMM 78-31-01.100278273: INBD THRUST REVERSER NR 4 ENG CASCADE VANE DEPARTED AIRCRAFT AT 10 O'CLOCK POSITION.  REMOVED AND REPLACED UPPER NON-LOCKING ACTUATOR ASSY PER B747-400 AMM 78-31-17 CHECKS GOOD. THIS ACTION CLEARS DMI 100279021 MX PROCEDURES C/W PLACARDS REMOVED.
